# SDR DELA200500005

- Difficulty date: February 15, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N903JC
- Make and model: Lear 55LEAR
- Aircraft serial: 081
- Aircraft time: 11,923 hours, 7,208 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Adapter
- Part number: 54196501
- Condition: Cracked
- Location: Ram Air
- Part time: 11,923 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

HOT AIR DELIVERED TO CABIN EVEN WITH CABIN TEMPERATURE CONTROLS SET TO COOL.  INVESTIGATION REVEALED A RUPTURED AREA OF THE RAM AIR ADAPTER ASSEMBLY DUE TO CRACKING.  SUBSEQUENT HOLE IN ADAPTER ALLOWED RAM AIR TO BYPASS HEAT EXCHANGER.
